An Estimate for the Average Spectral Measure of Random Band Matrices

Sasha Sodin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

For a class of random band matrices of band width W, we prove regularity of the average spectral measure at scales ∈ ≥ W-0.99, and find its asymptotics at these scales.

Original languageEnglish
Pages (from-to)46-59
Number of pages14
JournalJournal of Statistical Physics
Volume144
Issue number1
DOIs
StatePublished - Jul 2011
Externally publishedYes

Funding

FundersFunder number
National Science FoundationDMS-0635607
Directorate for Mathematical and Physical Sciences0635607

    Keywords

    • Density of states
    • Perturbation series
    • Random band matrices
    • Wegner estimate

    Fingerprint

    Dive into the research topics of 'An Estimate for the Average Spectral Measure of Random Band Matrices'. Together they form a unique fingerprint.

    Cite this